Mirna Ashraf Ali

Intern | Urban Researcher and Architect
UNESCO| World Heritage Centre - Brandenburg University of Technology-Cottbus
Participates in 1 Session

Mirna Ashraf Ali is currently an intern at the UNESCO| World Heritage Centre, at the World Heritage Cities Programme, She recently had her
Double Degree Master's of Urban Design and Heritage Studies at Brandenburg University of Technology in Germany and Alexandria University in Egypt. (RHCD- Revitalization of Historic City Districts). She received her bachelor's degree in Architecture from Alexandria University in 2018. Her current field and expertise is urban heritage research with cultural platforms and initiatives in Cairo and Alexandria, for she worked as a research assistant since she graduated. She also participated in several international workshops and projects before her graduation, from
which she got an interest and responsibility for the built environment and sociology. From the main highlights of her participation; In 2016 she was one of the organisers of the workshop and project " A Schoolyard for All" under UNHCR, Alexandria University and
Ecumene Studio, which is a participatory design project. In 2018, she participated in the international workshop "Remake the City I" at the Swedish
Institute in Alexandria about Dialogues on Urban Development to Combat Climate Change. In 2019, she worked for the interpretation and 
development of museum content at Shaboury museums consultancy and as a research assistant at Cairo Heritage School. In addition, Mirna Ashraf is
interested in the study of archaeology concerning the participation of the communities and its impact on the urban sphere, so in 2020, she joined
TICCIH as a student membership. She is also a member of ESACH "European Students' Association for Cultural Heritage."

Sessions in which Mirna Ashraf Ali participates

Monday 29 August, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
2:30 PM
2:30 PM

UQAM, pavillon J.-A. De Sève (DS) - DS-1520

Paper

Mirna Ashraf Ali, UNESCO| World Heritage Centre - Brandenburg University of Technology-Cottbus (Speaker)

Sessions in which Mirna Ashraf Ali attends

Sunday 28 August, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
1:00 PM
1:00 PM
Book launch: Deindustrializing Montreal
2 hours, 1:00 PM - 3:00 PM
Signup required

Bâtiment 7 - La Taverne

Event

5:00 PM
5:00 PM
Opening ceremony
2 hours, 5:00 PM - 7:00 PM
Signup required

UQAM, Cœur des sciences - Agora Hydro-Québec

Cocktail

Patrick Dieudonné, Université de Bretagne occidentale, Institut de Géoarchitecture, France (Other Participant)

Lucie K. Morisset, Canada Research Chair in Urban Heritage (Moderator)

Monday 29 August, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
11:00 AM
11:00 AM

UQAM, pavillon J.-A. De Sève (DS) - DS-R525

Regular session

Dag Avango, Luleå University of Technology (Moderator)

Marion Steiner, Pontificia Universidad Católica de Valparaíso (Moderator)

1:30 PM
1:30 PM

UQAM, pavillon J.-A. De Sève (DS) - DS-R525

Paper

Mirhan Damir, Alexandria University, Egypt (Speaker)

UQAM, pavillon J.-A. De Sève (DS) - DS-1520

Paper

Kun Sang, Xiamen University Malaysia (Speaker)

2:00 PM
2:00 PM

UQAM, pavillon J.-A. De Sève (DS) - DS-1520

Paper

Ichiro Ohshima, Japan Industrial Archaeology Society (Speaker)

2:30 PM
2:30 PM

UQAM, pavillon J.-A. De Sève (DS) - DS-1520

Paper

Mirna Ashraf Ali, UNESCO| World Heritage Centre - Brandenburg University of Technology-Cottbus (Speaker)

UQAM, pavillon J.-A. De Sève (DS) - DS-R525

Paper

Dina El Mazzahi, Shaboury & Associates (Speaker)

Tuesday 30 August, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
8:00 AM
8:00 AM
Opening of registration
1 hour 30 minutes, 8:00 AM - 9:30 AM

UQAM, pavillon J.-A. De Sève (DS) - DS Main hall

Wednesday 31 August, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
1:00 PM
1:00 PM
Preservation and transformation of historic waterways: a challenge (III). A tour of the Soulanges Canal
6 hours, 1:00 PM - 7:00 PM
Signup required

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

Luc Noppen, Canada Research Chair in Urban Heritage (Speaker)

Marianne Sigouin-Lebel (Other Participant)

5:30 PM
5:30 PM
Public lecture: Fear, loss and the potential for progressive nostalgia: challenging right-wing populism
1 hour 30 minutes, 5:30 PM - 7:00 PM
Tickets required

UQAM, pavillon J.-A. De Sève (DS) - DS-R510

Keynote with simultaneous translation / Conférence avec traduction simultanée

Laurajane Smith, Australian National University (Speaker)

Thursday 1 September, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
1:30 PM
1:30 PM
Public lecture: Trajectories of deindustrialization and the memoryscapes of industrial pasts – Towards global perspectives
1 hour 30 minutes, 1:30 PM - 3:00 PM
Tickets required

UQAM, pavillon J.-A. De Sève (DS) - DS-R510

Keynote with simultaneous translation / Conférence avec traduction simultanée

Stefan Berger (Speaker)

Friday 2 September, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
7:00 AM
7:00 AM
Early bird tour: Walking the Postindustrial Lachine Canal (postponed to Friday)
1 hour 30 minutes, 7:00 AM - 8:30 AM
Signup required

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

Steven High, Centre for Oral History and Digital Storytelling (Presenter)

Saturday 3 September, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
2:00 PM
2:00 PM
Tour: The Angus shops and Rosemont with Heritage Montreal
2 hours, 2:00 PM - 4:00 PM
Signup required

Tour

Gracia Dorel-Ferré, APIC (Keynote speaker)